# SDR WRLA2009144

- Difficulty date: May 18, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C-CHK IN TPE - EGAT MECHANIC FOUND:  CORROSION ON MAIN DECK FLOOR SUPPORT ON STA 1820 & X= 47.5 - 67.5 (REF EGAT NRC U05114).  REMOVED DAMAGED SUPPORT IAW MD-11 SRM VOL 2 51-35-01 REV 40.  FABRICATED NEW SUPPORT IAW EI W2009A53-B-624 REV 00.  INSTALLED  NEW SUPPORT IAW MD-11 SRM VOL 2 51-35-01 REV 40.  CONDITION CHK NORMAL & JOB COMPLETE.
